# SDR UPS08853210

- Difficulty date: August 12, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 880 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON ANGLE BRACKET MAIN CABIN WING BOX ST 880 LBL 60.  REMOVE AND REPLACE BRACKET IAW SRM, 51-1-21, 51-1-8, 51-3-2.
